Quick search
Go!

FINSLERIAN MECHANICAL SYSTEMS IN CONFORMAL FINSLER SPACES


OTILIA LUNGU
Department of Mathematics, Informatics and Education Sciences, Faculty of Sciences, "Vasile Alecsandri" University of Bacău, Calea Mărăşeşti 157, Bacău 600115, ROMANIA

Issue:

SSRSMI, Number 1, Volume XXVI

Section:

Volume 26, Number 1

Abstract:

In [2] Hashiguchi studied the conformal change of a Finsler metric, namely

\overline{F} (x; y) = e^c(x)F (x; y). Since that moment other authors studied different kind of changes. In this paper we investigate the effect of the conformal change on Fins-lerian mechanical systems. We established the difference between the coefficients of the

cannonical d-connection .

Keywords:

Finsler Mechanical system, Finsler space, conformal change.

Code [ID]:

SSRSMI201601V26S01A0004 [0004444]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu